Shinto Organics (P) Limited
Ibuprofen (400mg) + Paracetamol (500mg) + Caffeine (30mg)
Abufen-C Tablet is a pain-relieving medicine used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Abufen-C Tablet may be prescribed alone or in combination with another medicine. It should be taken with food to prevent upset stomach. This medicine may cause few common side effects such as nausea, indigestion, stomach pain, restlessness, and increased heart rate. If you experienced any such side effects that do not resolve with time or get worse, you should let your doctor know. Your doctor may help with ways to reduce or prevent them. The medicine may not be suitable for everybody. Before taking it, let your doctor know if you have any medical conditions or disorders. Let your doctor also know all the other medicines you are taking. Pregnant and breastfeeding mothers should consult their doctors first before using the medicine.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Abufen-C Tablet is to be taken with food.
No common side effects listed.
It is unsafe to consume alcohol with Abufen-C Tablet.
Abufen-C Tablet should be used with caution during breastfeeding. Breastfeeding should be held until the treatment of the mother is completed and the drug is eliminated from her body.
Abufen-C Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Abufen-C Tablet is a combination of two pain relievers (Ibuprofen and Paracetamol) and a stimulant (Caffeine). The pain relievers work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The presence of Caffeine increases the effectiveness of Paracetamol / Acetaminophen.
Take it with food to avoid getting an upset stomach. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking Abufen-C Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Take it as per the dose and duration prescribed by your doctor. Long term use may lead to stomach bleeding and kidney problems.
Abufen-C Tablet contains three medicines: Ibuprofen, Paracetamol, and Caffeine. This medication helps relieve pain and fever. It works by reducing the chemicals in the body that cause these symptoms. The presence of Caffeine enhances the effectiveness of Paracetamol.
Abufen-C Tablet is usually taken for a short time and can be discontinued when symptoms are relieved. However, Abufen-C Tablet should be continued if the doctor has advised to do so.
Yes, using Abufen-C Tablet can cause nausea and vomiting. Taking it with milk, food, or antacids may help prevent nausea. Avoid eating fatty or fried foods when taking this medication. If you start to experience vomiting, drink fluids in small sips throughout the day. Consult your doctor if vomiting persists or if you notice signs of dehydration like dark-colored urine and infrequent urination. Do not take any other medicine without talking to your doctor.
Yes, using Abufen-C Tablet can cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you feel dizzy or lightheaded, rest for a while and resume only when you feel better.
Patients with known allergies to painkillers (NSAIDs) or to any of the components or excipients of this medicine should avoid its use. It is also advisable to avoid this medication in patients with a history of stomach ulcers or active, recurrent stomach ulcers/bleeding. Use of Abufen-C Tablet should be avoided in patients with a history of heart failure, high blood pressure, or underlying liver or kidney disease.
Yes, Abufen-C Tablet can cause insomnia. It's better to take it in the morning or afternoon to avoid insomnia. If you are experiencing persistent sleep problems while taking this medicine, consult your doctor.
Yes, long-term use of Abufen-C Tablet can lead to kidney damage. This is because the medication reduces prostaglandins in the body, which protect kidneys from damage. Prostaglandins help with filtering waste and toxins in the blood. If you have underlying kidney disease or any other health concerns that impact your kidneys, consult your doctor before taking this medication.
No, taking more of this medicine will not make it more effective. Higher doses can lead to increased side effects. If your symptoms are getting severe despite taking the medication, please consult your doctor for re-evaluation.
Store this medicine in its original container and tightly close it. Always follow the instructions on the label or package. Do not share the medication with others, and ensure it's out of reach of children and pets.